Friday, November 10th 5:00 PM - Big MINI Media Festival Begins!
5:00-5:12 PM Great Wide Open Jamie Effros - USA 12 min 2 sec (Short Narrative)
Over the course of a single day, two brothers debate an anything but simple question: 'what are we all doing this for?' But while one man tries to decide if living is worth the pain, the other has already escaped it.
5:15-5:33 PM The Man Who Wasn't Here Ata Mojabi - Iran 18 min 37 sec (Experimental)
The Man Who Wasn't Here is an attempts to subvert the mainstream conventions of narrative structure and characterization, and tests the audience's suspension of disbelief.
5:35-6:05 PM The Prophet of Copemish Christian Scheider - USA 30 min (Short Documentary)
A poor and uneducated nursery man from Northern Michigan is sent back from heaven with a mission to save the world from global warming by cloning the world's oldest and largest trees.
6:05-6:15 PM The Pirate Crunchers Paul Conner - USA 9 min 58 sec (Animation)
An old fiddler tells a crew of pirates about an island with hidden treasure.
6:15-6:27 PM The Gospel by Zanavi Uria Kedem - Israel 12 min (Experimental)
The film follows the absurd journey of a mystical crook name 'Black cat' that come by chance to 'Zanavi''s' apartment, which is a kind of a limbo where each of them tries by grotesque tricks to beat his opponent.
6:30pm-7:00pm Awards Ceremony
7:00pm-8:30pm Panel Discussion
Panel Discussion: The future of web episodes and programming for the web.
8:32-8:45 PM That Your Body is for Receiving Happiness and Good Stuff Anna Blum - USA 12 min 27 sec (Short Narrative)
Charlie--an 18-year-old boy who awkward in a way that is both charming and uncomfortable, has plans to meet a young woman that he met on Tinder to take her to his prom. He’s anxious—he’s never done anything like this before. He arrives at her house, nervous and impatient, only to find her mother Marjorie on the other side of the door.
8:50-9:09 PM In Real Life: Wounds Heal, Sweat Dries…Suck It Up Princess Paolina Weber - USA 19 min 6 sec (Short Narrative)
The action begins when Jack, an overwrought yet earnest teenager, learns he failed an assignment. His bitter, wannabe-novelist English teacher gives him a chance to redeem himself under one condition: he must go out 'into the real world' and listen to conversations. What unfolds is the hilarious outing of two teenage girls’ vapid superficiality revealed through the unforgiving lens of technology. The lesson learned is more important than any grade. Inspired by actual conversations.
9:10-9:18 PM 1 Minute Meal James Boo - USA 8 min (Web Series)
These stories showcase the series' use of multimedia formats and social media distribution to deliver the best possible viewing experience in 60 seconds and accompanying text.
9:20-9:32 PM Pushing Myanmar James Holman - USA 11 min 26 sec (Short Documentary)
Pushing Myanmar documents the change a free community skatepark has created in Yangon, Myanmar.
9:35-9:49 PM The Land Within Jeannette Louie - USA 13 min 44 sec (Experimental)
Inside the neuronal landscape is an entangled network where consciousness memory and stimulus embolden everyone to feel unique.
9:50-10:03 PM Barsaat Ki Raat (A Rainy Night)
Prabhakar 'Meena Bhaskar' Pant - India 12 min 10 sec (Short Narrative)
A young & beautiful girl driving on a Delhi-Pauri highway, in the middle of a Rainy Night, receives a life changing phone call.
10:05-10:10 PM Birdy Jr.
Serge Fenenko - The Netherlands 4 min 35 sec (Short Narrative)
How do you tell your 6 years old child that you are going to die? Ask Birdy.
Big MINI Friday Night Festival ends. See you tomorrow, Sat. Nov. 11th!